# SDR ASAA2018100126340

- Difficulty date: October 1, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,139 hours, 12,078 cycles
- System (JASC): 2210 · Autopilot System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT FROM DFW ALT WINDOW LOCKED OUT AT 50,000'. ALERT SOUNDED INTERMITTENTLY. ALL OTHER FUNCTIONS OF THE MCP WORKED NORMALLY. RAN QRH MODE CONTROL LOCK UP CHECKLIST. UPON RESETTING C/B'S ALL MCP FUNCTIONS RETURNED TO NORMAL OPS INCLUDING ALT ALERT WINDOW. GROUNDED - YES. FOUND MCP ALTITUDE HOLD AND ALTITUDE REF FAULTS FROM LAST FLIGHT. PERFORMED DFCS ALTITUDE ALERT TESTS REF BITE GROUP 15 PER AMM 22-11-00, ALL TESTS OPS NRML W/ NO FAULTS.
